Join 247pharmacy
Home Call Us: 08052255000
LoginCreate Account
My Orders Wishlist

Sold by Dcor Flint Pharmacy Ltd

SKG paracetamol syrup 125mg/5mls(60mls)

Pain Relief

₦ 600

Quantity:

Description

SKG paracetamol syrup is used to relieve pain and reduce fever. Each 5 ml dose contains 125 mg of paracetamol, effective for managing mild to moderate pain and fever.

Shake the bottle well before use and measure the dose accurately with a proper measuring device. Administer the syrup orally, following the dosage instructions provided by your healthcare provider.

Avoid using this syrup if you have liver issues or an allergy to paracetamol. Consult your doctor before use if you are pregnant, breastfeeding, or have any other health conditions.

Common side effects include stomach pain, nausea, or rash. Seek medical attention if you experience severe reactions or signs of an allergic reaction.


Reviews

You might also like
Pain Relief
Panadol pain & fever'

₦600

Pain Relief
NEUROGESIC EXTRA X35'

₦1,550

Pain Relief
NUROFEN EXPRESS 400M'

₦3,500

Pain Relief
IBEX CAPS'

₦1,100

Pain Relief
MF-20 PIROXICAM 20MG'

₦100

Pain Relief
BRUSTAN-N TABLET 400'

₦800

Recently Viewed Product